Gerbes equivariantes sur les groupes de Lie simples compacts

Translated title of the contribution: Equivariant gerbes over compact simple Lie groups

Kai Behrend, Ping Xu, Bin Zhang

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Using groupoid S1-central extensions, we present, for a compact simple Lie group G, an infinite dimensional model of S1-gerbe over the differential stack G/G whose Dixmier-Douady class corresponds to the canonical generator of the equivariant cohomology HG3(G).

Translated title of the contributionEquivariant gerbes over compact simple Lie groups
Original languageFrench
Pages (from-to)251-256
Number of pages6
JournalComptes Rendus Mathematique
Volume336
Issue number3
DOIs
StatePublished - Feb 1 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Equivariant gerbes over compact simple Lie groups'. Together they form a unique fingerprint.

Cite this